# SDR AALA202208167686

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737
- Aircraft serial: 29525
- Aircraft time: 63,913 hours, 26,688 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 LOWER CENTER WINDSHIELD DELAMINATED AREA GROWS 3X LARGER IN FLIGHT -6 INCHES X 1 INCH AT ALTITUDE. REMOVED AND REPLACED R1 WINDOW PER JOB CARD 08L21056004.
